×

Found 234 Documents (Results 1–100)

100
MathJax

Derivations and identities for Chebyshev polynomials. (English. Ukrainian original) Zbl 07491004

Ukr. Math. J. 73, No. 8, 1175-1188 (2022); translation from Ukr. Mat. Zh. 73, No. 8, 1011-1022 (2021).
MSC:  11B83 05A19 33C45
PDF BibTeX XML Cite
Full Text: DOI

A differential analogue of Favard’s theorem. (English) Zbl 07456830

Gesztesy, Fritz (ed.) et al., From operator theory to orthogonal polynomials, combinatorics, and number theory. A volume in honor of Lance Littlejohn’s 70th birthday. Cham: Birkhäuser. Oper. Theory: Adv. Appl. 285, 239-263 (2021).
MSC:  47-XX 33-XX
PDF BibTeX XML Cite
Full Text: DOI arXiv

Identities and relations for Hermite-based Milne-Thomson polynomials associated with Fibonacci and Chebyshev polynomials. (English) Zbl 1456.05007

PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software